# SDR ASAA2025020156158

- Difficulty date: February 1, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550519
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 344 HAS CORROSION @ LBL 11.10. GROUNDED - YES. DAMAGE REMOVED AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-51-0I-2 & SRM 53-10-51-1A-1 REF BAC 1518-1218 REV:-.ORIG:175". REMOVED 047", REMAINING .128". BLO STA344-360, LBL 11.10 STA 344-360,  AND LBL 11.10 STA 328-344 INTERCOSTALS ALL REMOVED IAW B737-800 SRM 51-40-02. REPAIRED STA 344 FLOOR BEAM IAW B737-800 SRM 53-10-51-2R-9. BLO STA 344-360, LBL 11.10 STA 344-360, AND LBL 11.10 STA328,344 INTERCOSTALS REINSTALLED IAW B737-800 SRM 51-40-02. CORROSION BLENDOUT MARKING IDENTIFER APPLIED IAW B737-800 AMM 51-05-01-701.
